Sun exposure is good for you. But too much sun exposure is not. Your body can be more sensitive to the sun and more likely to end up with skin damage based on some of the medications you are taking. Even something as common as ibuprofen makes you more sensitive to the suns rays and can lead to sun rashes or sunburn. Antibiotics, common blood sugar medications, and cholesterol lowering statins raise your sun sensitivity level. If you are using any anti-aging creams, in order to keep your skin healthy, check for retinol in the ingredients. Retinol increases sun sensitivity and could end up harming your skin if you are out in the sun for very long. So whenever you take any medication check for how it responds to you being out in the sun and plan accordingly.
- 1Certain common drugs increase your sensitivity to the sun
- 2Many of these reactions are due to chemical reactions to free radicals from the sun’s rays
- 3To lower or prevent such reactions, it’s recommended to use sun block or limit activity in the sun
If you develop a rash or experience uncomfortable redness on your skin after a day in the sun, your medication may be to blame. Experts say certain drugs increase your skin’s sensitivity to the sun which can cause cell damage as well as an unsightly appearance.
Read the full article at: https://www.google.com/url?rct=j&sa=t&url=http://www.newsmax.com/Health/Health-News/meds-drugs-sun-sensitivity/2016/07/26/id/740547/&ct=ga&cd=CAIyGjgzYTlkMzY3NDRmNjczNDk6Y29tOmVuOlVT&usg=AFQjCNF982EoagDc3Uzo23fIK5qeKRlg2w
Latest posts by HealthStatus (see all)
- Blood Test May Predict Who Is Most At Risk For Diabetes - July 19, 2018
- My Mammogram Missed My Breast Cancer - July 19, 2018
- How Nattokinase Supports Reproductive Wellness - July 18, 2018